# SDR UALA2009052601498

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,154 hours, 10,699 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTIRE AFT GALLEY COMPLEX EMERGENCY LIGHTS INOP, ALSO INCLUDES BOTH SIDES.  REPLACED POWER FEEDER ON RT SIDE, SECURED POWER FEEDER CONNECTOR ON LEFT SIDE.  ALL EMERGENCY LIGHTS NOW OK.
